Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1960, Number 1, Pages 16–23 (Mi ivm1952)  

This article is cited in 4 scientific papers (total in 4 papers)

Some properties of the spaces $H_p^{(r_1,…,r_m)}$

O. V. Besov

M. V. Lomonosov Moscow State University

Full text: PDF file (484 kB)

Bibliographic databases:
Received: 04.07.1958

Citation: O. V. Besov, “Some properties of the spaces $H_p^{(r_1,…,r_m)}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, no. 1, 16–23

Citation in format AMSBIB
\Bibitem{Bes60}
\by O.~V.~Besov
\paper Some properties of the spaces~$H_p^{(r_1,\dots,r_m)}$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1960
\issue 1
\pages 16--23
\mathnet{http://mi.mathnet.ru/ivm1952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=132388}
\zmath{https://zbmath.org/?q=an:0197.09702}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1952
  • http://mi.mathnet.ru/eng/ivm/y1960/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. Neverova D.A., Skubachevskii A.L., “Klassicheskie resheniya kraevykh zadach dlya differentsialno-raznostnykh uravnenii”, Differentsialnye uravneniya, 49:3 (2013), 300–300  mathscinet  zmath  elib
    3. A. L. Skubachevskii, “Initial-boundary value problems for the Vlasov–Poisson equations in a half-space”, Proc. Steklov Inst. Math., 283 (2013), 197–225  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. L. Skubachevskii, “Vlasov–Poisson equations for a two-component plasma in a homogeneous magnetic field”, Russian Math. Surveys, 69:2 (2014), 291–330  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:173
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021